An equivariant version of Grauert’s Oka principle. (English) Zbl 0837.32004

An equivariant version of Grauert’s Oka principle for a compact Lie group of holomorphic transformations of a Stein space is proved in this paper. Let \(K\) be a compact Lie group and \(X\) be a Stein \(K\)-space. Fix a Kempf- Ness subset \(R\) of \(X\) with respect to a \(K\)-invariant strictly plurisubharmonic exhaustion function. Let \(X//K\) be the categorial quotient. The major object in this version is \(Q(R)\) which is defined to be the sheaf of groups over \(X//K\).
The main results are the following three theorems.
Connectedness Theorem: The group \(Q(R) (X//K)\) is arcwise connected;
Runge Theorem: If \(U\) is Runge in \(X//K\), then the image of \(Q(R) (X//K)\) in \(Q(R) (U)\) is dense;
Vanishing Theorem: The first cohomology group \(H^1 (X//K, {\mathcal Q} (R)) = 0\).
There are also corresponding theorems for analytic cubes of dimension \(d\). These theorems have many consequences. For example, it is proved here that if \(K\) is a compact Lie group of holomorphic transformations of a reduced Stein space \(X\), then every topological complex \(K\)-vector bundle over \(X\) is \(K\)-equivariantly isomorphic to a holomorphic one, and two holomorphic ones are \(K\)-equivariantly holomorphically isomorphic if and only if they are \(K\)-equivariantly topologically isomorphic.


32C15 Complex spaces
32E10 Stein spaces
Full Text: DOI EuDML


[1] [C] Cartan, H.: Espaces fibrés analytiques. Symposium International de topologia algebraica, Mexico 97-121 (1958)
[2] [FR1] Forster, O.; Ramspott, K.J.: Okasche Paare von Garben nicht-abelscher Gruppen. Invent. math.1, 260-286 (1966) · Zbl 0154.33307
[3] [FR2] Forster, O.; Ramspott, K.J.: Analytische Modulgarben und Endromisbündel. Invent. math.2, 145-170 (1966) · Zbl 0154.33401
[4] [G1] Grauert, H.: Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen. Math. Ann.133, 139-159 (1957) · Zbl 0080.29201
[5] [G2] Grauert, H.: Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen. Math. Ann.133, 450-472 (1957) · Zbl 0080.29202
[6] [G3] Grauert, H.: Analytische Faserungen über holomorph-vollständigen Räumen. Math. Ann.135, 263-273 (1958) · Zbl 0081.07401
[7] [GR] Grauert, H., Remmert, R.: theory of Stein Spaces. Springer: Berlin Heidelberg New York 1979 · Zbl 0433.32007
[8] [H1] Heinzner, P.: Linear äquivariante Einbettungen Steinscher Räume. Math. Ann.280, 147-160 (1988) · Zbl 0617.32022
[9] [H2] Heinzner, P.: Geometric invariant theory on Stein spaces. Math. Ann.289, 631-662 (1991) · Zbl 0728.32010
[10] [HH] Heinzner, P., Huckleberry, A.: Invariant plurisubharmonic exhaustions and retractions. Manus. math.83, 19-29 (1994) · Zbl 0842.32010
[11] [HK] Heinzner, P., Kutzschebauch, F.: Le principe d’Oka èquivariant. C.R. Acad. Sci. Paris315, Série I, 1265-1267 (1992) · Zbl 0782.32021
[12] [Ho] Hochschild, G.: The structure of Lie groups. San Francisco London Amsterdam: Holden-Day 1965 · Zbl 0131.02702
[13] [K] Kraft, H.:G-vector bundles and the linearization problem. Proceedings of a Conference on ?Group actions and invariant theory? Montreal, 1988
[14] [L] Luna, D.: Slices étales. Bull. Soc. Math. France, Mémoire33, 81-105 (1973)
[15] [N] Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355-365 (1961) · Zbl 0106.28603
[16] [P] Palais, R.S.: On the existence of slices for actions of non-compact Lie groups. Ann. Math.73, 295-323 (1961) · Zbl 0103.01802
[17] [R] Roberts, M.: A note on coherentG-sheaves. Math. Ann.275, 573-582 (1986) · Zbl 0595.32014
[18] [Sch] Schwarz, G.: Exotic algebraic group actions. C.R. Acad. Sci. Paris308, Série I, 89-94 (1989)
[19] [S] Siu, Y.: Every Stein subvariety admits a Stein neighborhood. Invent. math.38, 89-100 (1976) · Zbl 0343.32014
[20] [Sn] Snow, D.M.: Reductive group actions on Stein Spaces. Math. Ann.259, 79-97 (1982) · Zbl 0509.32021
[21] [S] Steenrod, N.: The topology of fiber bundles. Princeton University Press Princeton, New Jersey 1951 · Zbl 0054.07103
[22] [W] Wassermann, A.G.: Equivariant differential topology. Topology8, 127-150 (1969) · Zbl 0215.24702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.